# SDR DALA2024110610679

- Difficulty date: November 2, 2024
- Submitted: November 6, 2024
- Operation: Air carrier
- Aircraft: N360NW
- Make and model: Airbus A320-212
- Aircraft serial: 903
- Aircraft time: 76,060 hours, 35,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Part serial: 007539
- Condition: Inoperative
- Location: Zone 200
- Part time: 47,963 hours, 35,792 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3260 DISC: L/H & R/H FWD DOOR EMERGENCY LIGHTS INOP. C/A: REMOVED ESPU LOWL IAW A320 AMM 33-51-38-000-002-A. INSTALLED ESPU LOWL IAW A320 AMM 33-51-400-002-A. PERFORMED BITE TEST OF CABIN INTERCOMMUNICATION DATA SYSTERM IAW A320 AMM 23-73-00-740- 005-A. BITE TEST GOOD. JOB COMPLETE. (LP: 0641221)
